# SDR R61A201909180968

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 10,326 hours, 6,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 35002210
- Part serial: 012611
- Condition: Inoperative
- Location: Cabin
- Part time: 10,326 hours, 6,783 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR CEILING PANEL EMERGENCY LIGHTS INOP DURING TEST. R&R ELPU ABOVE L1 DOOR IAW AMM 33-50-01, OPS CHECK GOOD.
